| Catalog Number |
136536210 |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Loss of Range of Motion (2032); Joint Dislocation (2374)
| Date of Event |
05/01/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision for dislocation of hip.Surgeon removed the cup and liner, re-implanted new cup.Trialed and implanted new head.Doi: on (b)(6) 2019, doe: on (b)(6) 2024.
Additional Manufacturer Narrative
Product complaint (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
There were no other devices removed besides the cup, liner, and head.- inside the liner is a screw ( non ¿ dps opened to remove the liner).- next to the cup is the explant blade used to remove the cup.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information that has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: according to the information received, ¿revision for dislocation of hip.Surgeon removed the cup and liner, re-implanted new cup.Trialed and implanted new head.Happy with final stability¿ the product was not returned to depuy synthes, however photos were provided for review.Review of the photographic revealed that the outer surface of the delta cer head 11/13 36mm exhibits a small mark of what appears to be metal transfer.However, based on the available information and radiological image, no sings of dislocation nor defects that could have contributed to the reported event were observed, a manufacturing record evaluation was performed for the finished device [136536210 / 8531275] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.The overall complaint was not confirmed as the observed condition of the delta cer head 11/13 36mm +0 would not contribute to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a manufacturing record evaluation was performed for the finished device [136536210 / 8531275] number, and no non-conformances / manufacturing irregularities were identified during manufacturing.H11 additional narrative: added: b5, d6a and d6b.
Event or Problem Description
Additional information received: a.Was there any surgical delay? no, revision went ahead as planned.B.What was the allegation against the cup? no.